# SDR AALA202405294214

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 97,952 hours, 12,086 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Loose
- Location: L2 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 2L LATCH GETS STUCK DOOR DOES NOT OPEN. MAINTENANCE SECURED LOOSE DOOR SEAL OPS CK NORMAL.
